# SDR DXTA200500585

- Difficulty date: February 11, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N203QS
- Make and model: Amd FALCON2000
- Aircraft serial: 198
- Aircraft time: 1,508 hours, 923 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT (16000 FT) FIRE BELL SOUNDED LT WHEEL WELL OVERHEAT AND BAGGAGE FIRE ILLUMINATED AT SAME TIME.  BAGGAGE LIGHT EXTINGUISHED AFTER 5 SECS, WHEEL WELL REMAINED ON.  EXECUTED PHASE 1 CHECKLIST.  LIGHT EXTINGUISHED ON IT'S OWN AT 200 KTS BEFORE GEAR WAS EXTENDED LANDED UNEVENTFULLY.  PERFORMED OPERATIONAL TESTS OF GEAR WELL AND BAGGAGE FIRE WARNING SYSTEMS.  NO DEFECTS NOTED.  INSPECTED GEAR WELL AND BAGGAGE SENSORS, NO DEFECTS NOTED.  INSPECTED GEAR WELL AND BAGGAGE SENSORS.  NO DEFECTS NOTED.  COULD NOT DUPLICATE DISCREPANCY AT THIS TIME.  ALL WORK DONE IAW CH 26-104 AND 26-10-00 OF THE F-2000 MM.
